# SDR DALA1018939005

- Difficulty date: July 14, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 48,940 hours, 36,148 cycles
- Engine: Pwa JT8D
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA 09-471576-12, REV ORIG ME05 HIDDEN DAMAGE: CRACK OF APROX 3.312 INCH ON THE RT WING LOWER SPAR CAP AT STA XRS=108 REF NRC T0178869 AND T0179341. SLOT CUT CRACK IAW AMR 0907304 REV 3, FAB NEW SPLICES IAW AMR0957304, REV 3 REPAIR INSTRUCTIONS 23 AND 24. TREATED/PAINTED REPAIR PARTS IAW SRM 51-10-3 IAW 14/21.  NEW PARTS WHERE IN STALLED IAW DWG J060165/AMR 0957304, REV 4 AMR 0957304, REV7/FINAL ERA 183920-14 REV ORIGINAL.
